# SDR UALA2012052702939

- Difficulty date: May 25, 2012
- Submitted: June 5, 2012
- Operation: Air carrier
- Aircraft: N584UA
- Make and model: Boeing 757222
- Aircraft serial: 26706
- Aircraft time: 62,178 hours, 21,794 cycles
- Engine: Pwa PW2037
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Dented
- Location: Bs 580 S16l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 16 LT AT STA 580 FWD OF DOOR 2L IS DENTED BEYOND SRM LIMITS.  INSTALLED REPAIR FILLER, DOUBLER AND FASTENERS FROM STA 590 TO 620 REF AVO1301.  FASTENERS AFT OF STA 620 REQUIRE INSTALLATION.  STRINGER 16 IS WITHIN LIMITS PER SRM PAGE 102.  REINSPECTED AFTER CUTOUT WAS MADE.  LT IS WITHIN LIMITS PER SRM AFTER CUTOUT WAS MADE REMEASURED AREA IS 2 INCH BY .062.
